# SDR SIMA20160620002

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 14,334 hours, 9,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT DESCENT FROM FLT 190, A LOUD POPPING SOUND WAS HEARD ON THE FLT DECK AND DISCOVERED THE CAPTAIN`S SIDE WINDSHIELD OUTER PANEL WAS CRACKED.  R&R CAPTAIN WINDSHIELD IAW CRJ 700 AMM 56-11-01.  OPS CHECK & LEAK CHECK GOOD.
